# SDR CHQA200800246

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 21,354 hours, 17,393 cycles
- Engine: Allsn AE3007A
- Engine time: 17,454 hours, 14,362 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 9067404
- Part serial: 0393
- Condition: False Indication
- Location: Mlg Brake Assy
- Part time: 21,353 hours, 17,389 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE CREW RECEIVED THE BRAKE ON INDICATION LIGHT.  THEY PROCEEDED TO THE FINAL DESTINATION AND LANDED WITHOUT INCIDENT.  THE PARKING BRAKE VALVE WAS REMOVED AND REPLACED IAW AMM 32-44-01 AND OPERATIONALLY CHECKED OK.
